JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCAL AND GLOBAL EXISTENCE AND BLOW-UP OF SOLUTIONS TO A POLYTROPIC FILTRATION SYSTEM WITH NONLINEAR MEMORY AND NONLINEAR BOUNDARY CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCAL AND GLOBAL EXISTENCE AND BLOW-UP OF SOLUTIONS TO A POLYTROPIC FILTRATION SYSTEM WITH NONLINEAR MEMORY AND NONLINEAR BOUNDARY CONDITIONS
Wang, Jian; Su, Meng-Long; Fang, Zhong-Bo;
  PDF(new window)
 Abstract
This paper deals with the behavior of positive solutions to the following nonlocal polytropic filtration system $$\{u_t
 Keywords
nonlinear boundary value problem;nonlinear memory;polytropic filtration system;global existence;blow-up;
 Language
English
 Cited by
 References
1.
G. Acosta and J. D. Rossi, Blow-up vs. global existence for quasilinear parabolic systems with a nonlinear boundary condition, Z. Angew. Math. Phys. 48 (1997), no. 5, 711-724. crossref(new window)

2.
H. W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z. 183 (1983), no. 3, 311-341. crossref(new window)

3.
J. R. Anderson, Stability and instability for solutions of the convective porous medium equation with a nonlinear forcing at the boundary. I. II, J. Differential Equations 104 (1993), no. 2, 361-408. crossref(new window)

4.
F. Andreu, J. M. Mazon, J. Toledo, and J. D. Rossi, Porous medium equation with absorption and a nonlinear boundary condition, Nonlinear Anal. 49 (2002), no. 4, 541-563. crossref(new window)

5.
D. G. Aronson, The porous medium equation, Nonlinear diffusion problems (Montecatini Terme, 1985), 146, Lecture Notes in Math., 1224, Springer, Berlin, 1986.

6.
R. S. Cantrell and C. Cosner, Diffusive logistic equations with indefinite weights: population models in disrupted environments. II, SIAM J. Math. Anal. 22 (1991), no. 4, 1043-1064. crossref(new window)

7.
Y. Chen, Semilinear blow-up in nonlocal reaction-diffusion systems with nonlinear memory, Nanjing Daxue Xuebao Shuxue Bannian Kan 23 (2006), no. 1, 121-128.

8.
L. Du, Blow-up for a degenerate reaction-diffusion system with nonlinear nonlocal sources, J. Comput. Appl. Math. 202 (2007), no. 2, 237-247. crossref(new window)

9.
J. Filo, Diffusivity versus absorption through the boundary, J. Differential Equations 99 (1992), no. 2, 281-305. crossref(new window)

10.
J. Furter and M. Crinfeld, Local vs. nonlocal interactions in population dynamics, J. Math. Biol. 27 (1989), no. 1, 65-80. crossref(new window)

11.
O. A. Ladyzenskaja, V. A. Solonnikov, and N. N. Uralceva, Linear and quasilinear equations of parabolic type, Translations of Mathematics Monographs, Amer. Math. Soc., Providence, RI, 1968.

12.
A. V. Lair and M. E. Oxley, A necessary and sufficient condition for global existence for a degenerate parabolic boundary value problem, J. Math. Anal. Appl. 221 (1998), no. 1, 338-348. crossref(new window)

13.
F. Li, Global existence and blow-up of solutions to a nonlocal quasilinear degenerate parabolic system, Nonlinear Anal. 67 (2007), no. 5, 1387-1402. crossref(new window)

14.
H. H. Lu and M. X. Wang, Global solutions and blow-up problems for a nonlinear degenerate parabolic system coupled via nonlocal sources, J. Math. Anal. Appl. 333 (2007), no. 2, 984-1007. crossref(new window)

15.
M. Muskat, The Flow of Homogeneous Fluids Through Porous Media, McGraw-Hill, 1937.

16.
M. M. Porzio and V. Vespri, Holder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differential Equations 103 (1993), no. 1, 146-178. crossref(new window)

17.
J. Wang and W. Gao, Existence of nontrivial nonnegative periodic solutions for a class of doubly degenerate parabolic equation with nonlocal terms, J. Math. Anal. Appl. 331 (2007), no. 1, 481-498. crossref(new window)

18.
M. X. Wang and Y. H. Wu, Global existence and blow up problems for quasilinear parabolic equations with nonlinear boundary conditions, SIAM J. Math. Anal. 24 (1993), no. 6, 1515-1521. crossref(new window)

19.
S. Wang, Doubly nonlinear degenerate parabolic systems with coupled nonlinear boundary conditions, J. Differential Equations 182 (2002), no. 2, 431-469. crossref(new window)

20.
X. Wu and W. Gao, Global existence and blow-up of solutions to an evolution p-Laplace system coupled via nonlocal sources, J. Math. Anal. Appl. 358 (2009), no. 2, 229-237. crossref(new window)

21.
Z. Q. Wu, J. N. Zhao, J. X. Yin, and H. L. Li, Nonlinear Diffusion Equations, World Scientific, Singapore, 2001.

22.
S. N. Zheng and H. Su, A quasilinear reaction-diffusion system coupled via nonlocal sources, Appl. Math. Comput. 180 (2006), no. 1, 295-308. crossref(new window)

23.
J. Zhou and C. Mu, Blow-up for a non-newtonian polytropic filtration system with nonlinear nonlocal source, Commun. Korean Math. Soc. 23 (2008), no. 4, 529-540. crossref(new window)